MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558690
Medical Device Problem Codes Inflation Problem (1310); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the esophagus during a dilatation procedure to treat stenosis performed on (b)(6) 2026.Prior to the procedure, they noticed a defect and decided to test it outside, where they noticed that it was not inflating.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated prior to use in the procedure.However, the customer reported that the balloon was tested outside the patient during preparation.This event has been deemed reportable based on the investigation results: balloon pinhole.Please see block h10 for full investigation details.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the investigation results of balloon pinhole.Block h11: investigation results the returned cre pro wireguided dilatation balloon was analyzed, and a visual examination found that the guidewire lumen was damaged.Functional inspection was performed, the balloon was inflated without any problem; however, it was not able to hold pressure due to a pinhole in the balloon, which produces a problem to inflate, located approximately 75 mm from the tip.Microscopic evaluation confirmed both the pinhole and the kink in the inner sheath.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon problem to inflate was confirmed.The analysis on the returned device found that the balloon had a pinhole located approximately at 75 mm from the tip of the device.The pinhole found in the balloon occurred due to procedural factors such as excess of pressure, interaction with other devices, or anatomical conditions.Also, it is possible that interaction with a sharp surface during/previous the procedure, could have caused the problem found on the distal section of the balloon.Additionally, device analysis identified damage to the guidewire lumen in the balloon section, consistent with a kink.This damage is likely attributable to mechanical stresses related to procedural or operational factors, such as physician handling or technique, occurring before or during the procedure.Therefore, the most probable root cause is adverse event related to procedure.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24434138
Report Number3005099803-2026-00713
Device Sequence Number16026795
Product Code FGE
UDI-Device Identifier08714729797579
UDI-Public(01)08714729797579(17)280117(10)35651316
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558690
Device Catalogue NumberM00558690
Device Lot Number0035651316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale